# SDR WRLA20091119325

- Difficulty date: November 19, 2009
- Submitted: November 19, 2009
- Operation: Air carrier
- Aircraft: N274WA
- Make and model: Doug MD-11F
- Aircraft serial: 48633
- Aircraft time: 54,638 hours, 9,536 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN - SEAT TRACK CROWN, STA 675, X=107.5 IN M/D CARGO FLOOR.  REPAIR THE SEAT TRACK IAW MD-11 SRM 53-00-52 REV 41.  APPLY PROTECTION COATING IAW SRM 51-21-01 REV 41.
